# SDR 2012FA0000235

- Difficulty date: April 24, 2012
- Submitted: April 24, 2012
- Operation: General aviation
- Aircraft: N731HB
- Make and model: Cessna A188B
- Aircraft serial: 18802899T
- Engine: Cont IO550D
- Engine time: 2,129 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEC631397
- Part serial: 5211924
- Condition: Cracked
- Location: Engine
- Part time: 404 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CYLINDER HEADS FOUND TO BE CRACKED.  ALL OF THE CYLINDERS WERE INSTALLED NEW FEB 15,2012.  ACFT HAS BEEN FLOWN 404.3HRS.  PILOT HAD LOSE OF POWER AND RETURNED TO AIRPORT.  2 CYLINDERS FOUND CRACKED AND LEAKING DURING COMPRESSION CHECK.  REMAING CYLINDERS COMPRESSION CHECKED OK.  VISUAL INSP OF CYLINDERS REVIELED THAT 5 OF THE 6 WERE CRACKED.  SN OF CRACKED CYLINDERS ARE AS FOLLOWS; 52119-16, 52119-19, 52119-22, 52119-24, 52119-25
